# SDR ASAA2015092213170

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,654 hours, 8,962 cycles
- System (JASC): 4960 · APU Controls
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Inlet
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT, FL 380.  ACFT GROUNDED.  IAW POWERPLANT ENGINEERING REQUEST, REPLACED APU INLET TEMPERATURE SENSOR REF AMM 49-61-31 AND APU INLET PRESSURE SENSOR, REF AMM 49-52-31.  APU GROUND VERIFICATION STARTS AND OPS NORMAL.
